# SDR UPS98225873

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (SDN C53-111-01.00-02) ON INTERCOSTAL RBL 27, BS 546, WL 147 FWD CARGO BAY.  CORROSION FOUND TO BE OUT LIMITS PER SRM 53-10-1.  FABRICATED PART PER SRM 51-10-3 AND INSTALLED PER SRM 51-30-2, SRM 51-40-2 AND SRM 51-10-2.
